# SDR CALA2016033195239

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 74,183 hours, 8,449 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK,  SEAT EMER EXIT LIGHT ON ROW 45 - 53, AFT GALLEY EMER EXIT LIGHTS, TWO EACH 4L, FWD EXIT SIGN, ALL LT SIDE, ARE INOPERATIVE.  REPLACED AFT GALLEY EMER EXIT LIGHT ASSEMBLY.  OPERATIONS CHECKED ROW 45 - 53 AFT GALLEY SIDE LIGHTS TWO EACH, 4L FWD EXIT SIGN & LT SIDE.
